MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES
Model Number CDS0706-NTW
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Deformation Due to Compressive Stress (2889); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with grade 4 functional mitral regurgitation (mr) for a mitraclip procedure.During the procedure, clip was advanced into ventricle.The grippers were accidently lowered beneath the leaflets.Troubleshooting was performed and was successful.The clip was retracted back into left atrium(la).The gripper was observed to be bent.As a result, a decision was made to remove the clip from the anatomy.While removal, the clip was unable to close completely.The entire system was retracted down to the groin and a small incision was made to allow smooth removal of the system.The mr remained unchanged post procedure.There was no clinically significant delay.
 
Additional Manufacturer Narrative
All available information was investigated, and the reported inability to close the clip and bent gripper was not confirmed via returned device analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history no similar complaints reported from this lot.The investigation was unable to determine a cause for the reported inability to close the clip.The reported difficult or delayed positioning (clip caught on leaflets) appears to be related to user technique.The bent gripper appears to be due to the user perception as the analysis identified no issue with the gripper.The unexpected medical intervention was a result of case-specific circumstance as a small incision was made to allow smooth removal of the system.There is no indication of a product issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported on 14 november 2025 that the patient presented with grade 4 functional mitral regurgitation (mr) for a mitraclip procedure.During the procedure, clip was advanced into ventricle.The grippers were accidently lowered beneath the leaflets.Troubleshooting was performed and was successful.The clip was retracted back into left atrium(la).The gripper was observed to be bent.As a result, a decision was made to remove the clip from the anatomy.While removal, the clip was unable to close completely.The entire system was retracted down to the groin and a small incision was made to allow smooth removal of the system.The mr remained unchanged post procedure.There was no clinically significant delay.On (b)(6) 2025, the hemostasis valve of the steerable guide catheter (sgc) was observed to be torn on returned device analysis.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL NORTHPOINT REG 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23760349
Report Number2135147-2025-07242
Device Sequence Number13284590
Product Code NKM
UDI-Device Identifier05415067037435
UDI-Public(01)05415067037435(17)260313(10)50313A2098
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/13/2026
Device Model NumberCDS0706-NTW
Device Catalogue NumberCDS0706-NTW
Device Lot Number50313A2098
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STEERABLE GUIDE CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale